MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY REACTIVE IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY REACTIVE IMPLANT; DENTAL IMPLANT
Catalog Number 754211U
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Burning Sensation (2146); Numbness (2415)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), four days post-op mandible implant placement, the patient presented with burning, inflammation, slight numbness and pain symptoms.The implant was backed out a few millimeters and the doctor followed up the next day and the patient felt better.On (b)(6) 2019, the patient returned into office with continued issues and the implant was extracted.The patient was placed on medrol dose pack post-op implant removal.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated for report submission date and to report device evaluation results.Updated for follow-up report submitter, for awareness date and for report type and follow-up number.Updated for follow-up type, for device evaluation status and method, result and conclusion codes.

Brand Name
SIMPLY REACTIVE IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8363582
Report Number3001617766-2019-00065
Device Sequence Number11261319
Product Code DZE
UDI-Device Identifier10841307108108
UDI-Public10841307108108
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2023
Device Catalogue Number754211U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR